| Model Number |
39-SP-0700 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information: unknown.Operator of device: unknown.Occupation: other; quality tech.Evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.This report is number 2 of 2 mdrs filed for the same event (reference 3005739886-2020-00022 / 00023).
Event or Problem Description
Notification received from the quality tech indicates that the retention bone-screw driver (39-sp-0601) was returned with a broken tip.Attempts to obtain specific information regarding how the tip broke have been unsuccessful.No patient or procedure issues have been reported at this tim.
Additional Manufacturer Narrative
D4 unique device identifier - corrected h3 device evaluation - the retention bone screw driver (39-sp-0601) was visually examined with the aid of a 5x loop.The retention driver's tip is sheared away as well.This break is skewed relative to the driver's longitudinal axis and appears to be a multi-planar fracture.The cause for the failures cannot be ascertained from the complaint as no details were provided and since the devices likely saw many uses over the course of several years.Potential causes are likely related to difficulty in trying to seat screws or trying to redirect screws, but failures may or may not also be related to damage being imparted during prior use.No recommended corrective actions are being made for the 39-sp-0601 lot of parts since these parts have been in use since 2017, the cause does not appear to be manufacturing related, the failure rate for the device remains acceptable, and the cause for the failure remains unknown.This report is number 2 of 2 mdrs filed for the same event.
Event or Problem Description
Notification received from the quality tech indicates that the retention bone-screw driver (39-sp-0601) was returned with a broken tip.Attempts to obtain specific information regarding how the tip broke have been unsuccessful.No patient or procedure issues have been reported at this time.
Additional Manufacturer Narrative
A1 patient identifier: incorrect number filed on initial report.Corrected to be 1421 this report is number 2 of 2 mdrs filed for the same event (reference: 3005739886-2020-00022-1 / 00023-1).
Event or Problem Description